Journal of Symbolic Logic

Henselianity and the Denef-Pas language

Yimu Yin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove that if an equicharacteristic valued field has a ℤ-group as its value group and admits quantifier elimination in the main sort of the prototypical Denef-Pas style language then it is henselian. In fact the proof of this suggests that a reasonable class of Denef-Pas style languages is natural with respect to henselianity.

Article information

Source
J. Symbolic Logic, Volume 74, Issue 2 (2009), 655-664.

Dates
First available in Project Euclid: 2 June 2009

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1243948332

Digital Object Identifier
doi:10.2178/jsl/1243948332

Mathematical Reviews number (MathSciNet)
MR2518816

Zentralblatt MATH identifier
1168.03026

Citation

Yin, Yimu. Henselianity and the Denef-Pas language. J. Symbolic Logic 74 (2009), no. 2, 655--664. doi:10.2178/jsl/1243948332. https://projecteuclid.org/euclid.jsl/1243948332


Export citation